Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tremor and ssri's

Posted by Dave1 on March 7, 2004, at 2:43:50

In reply to Re: tremor and ssri's Dave1, posted by Thereishope on March 6, 2004, at 18:18:09

Hi,

This is what a doc from another site wrote about my question:

The twitching usually goes away when the drugs are stopped. You could try a
beta blocker, like propranolol, for the tremor. That usually helps a lot.
Lowering dose of Prozac may also help, but it will take a few weeks usually.

The muscle jerks with SSRIs are called myoclonic jerks and are just muscle
twitches and are not dangerous at all.

Thanks for all the responses,

Dave


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[321494]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dave1 thread:320866
URL: http://www.dr-bob.org/babble/20040304/msgs/321494.html